Dwyer, W. G., Greenlees, J. P. C. orcid.org/0000-0002-9855-3337 and Iyengar, S. B. (2011) Gross-Hopkins duality and the Gorenstein condition. Journal of K-theory, 8 (1). pp. 107-133. ISSN 1865-2433
Abstract
Gross and Hopkins have proved that in chromatic stable homotopy, Spanier-Whitehead duality nearly coincides with Brown-Comenetz duality. Our goal is to give a conceptual interpretation for this phenomenon in terms of the Gorenstein condition for maps of ring spectra in the sense of [Duality in algebra and topology, Adv. Math. 200 (2006), 357--402. arXiv: math.AT/0510247 ]. We describe a general notion of Brown-Comenetz dualizing module for a map of ring spectra and show that in this context such dualizing modules correspond bijectively to invertible K(n)-local spectra.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 ISOPP. This is an author produced version of a paper subsequently published in Journal of K-Theory. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/). |
Keywords: | math.AT; math.AT; math.AC; 55P60, 55M05 (primary), 55P42, 55P43, 57N65, 57P10 (secondary) |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 12 Dec 2016 16:51 |
Last Modified: | 05 May 2020 12:54 |
Published Version: | https://doi.org/10.1017/is010008025jkt129 |
Status: | Published |
Publisher: | Cambridge University Press (CUP): STM Journals - No Cambridge Open |
Refereed: | Yes |
Identification Number: | 10.1017/is010008025jkt129 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:108762 |